72K members
1.2M posts
cancel
Showing results for 
Search instead for 
Did you mean: 

After chemo lump in neck and osteo-arthritis.

1 REPLY 1
Sam_BCC
Member

Re: After chemo lump in neck and osteo-arthritis.

Hi mazza1

I’m sorry to read that you are having a pretty tough time at the moment. I’m sure the users of this site will be along to support you soon.

In the meantime maybe you would like to talk things through with a member of our helpline staff who are there to offer emotional support as well as practical information. The free phone number is 0808 800 6000 and the lines are open Monday to Friday 9.00 to 5.00 and Saturday 10.00 to 2.00.

Best wishes Sam, BCC Facilitator

Guest user
Not applicable

After chemo lump in neck and osteo-arthritis.

Hi ladies,
After my first and last chemo (the effects were so bad I did not wish to continue with it). During the chemo couldn't swallow and my ear was painful, the mouthwash did help. Then a couple of weeks later I had flu for three weeks and my throat problems came back. I mentioned this to my GP and he examined me and said I had a lump in my neck and then felt under my arm. I have to wait two weeks for blooed test results. He told me not to worry but of course I am thinking Lymphoma. Any comments gratefully received. The chemo has already left me with osteo-arthritis so I am wondering what other ailment I will get next! Got to the point where I have to laugh about it else I'd cry!